hello and welcome to healthcare magic, sorry your mother is feeling unwell. I am assuming that by loose motion
you mean that she has diarrhoea
. Is she also vomitting? Norrmally with uncomplicated diarrhoea it is recommended to not take any medication that may stop the diarrhoea. Is the medication she is taking to stop the diarrhoea or for other illnesses. Diarrhoea mostly occurs usually as a result of a virus though there are bacterial causes as well, fluid management is probably one the most important parts of treating diarrhoea, your mother must make sure that she does not become dehydrated and should consume fluids to make up for what she is losing (not milk or sugary products because these may make it worse). Dehydration
will contribute to her not feeling well. you should moniter how often she needs to pass urine and the feel of her skin to see if she may be a little short on fluids.
As a diabetic it may be more difficult for her to fight off infection. Her blood sugar will also go up because she is unwell, it responds when the body is under stress
. Depending on which medication she is taking for the diabetes
and how high the blood sugars are going it may have to be increased.
If the sugars go too high that she may start to pass alot of urine ( her body trying to get rid of the sugar) and then she will be losing fluids this way as well.